| Model Number |
01.29.215 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 october 2022: lot 1909002: (b)(4) items manufactured and released on 12-feb-2020.Expiration date: 2025-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional implants involved: batch review performed on 05 october 2022 on liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot.2103866: (b)(4) items manufactured and released on 21-apr-2021.Expiration date: 2026-02-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month from the primary surgery the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.